# SDR 96ZZZX2921

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N715BH
- Make and model: Bell 47G-5A
- Aircraft serial: 25105
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 74612171123
- Condition: Cracked
- Location: Engine
- Part time: 1,736 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR ANNUAL INSPECTION, CRACK NOTED AT FORWARD TRUNNION CLUSTER.  AREA WAS STRIPPED OF PAINT AND DYE CHECKED.  CRACK CONFIRMED.  A BULLETIN WAS ISSUED BY THE MFG 3-7-96.  THIS WAS A PMA'D PART.
